# SDR DALA2024120211328

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 69,307 hours, 31,091 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lh Horizontal St
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0680373) CRACKS (2EAS) ON EXTERNAL LOWER SKIN OF LH HORIZONTAL STAB, NEAR TO RIB# 9 APPROX. EXTERNAL LOWER SKIN OF LH HORIZONTAL STAB, NEAR TO RIB# 9 APPROX WAS REPAIRED PER B737-800 SRM 55-10-01-2R REPAIR 11.
